PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 2 | 266-273
Tytuł artykułu

On locally finite minimal non-solvable groups

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In the present work we consider infinite locally finite minimal non-solvable groups, and give certain characterizations. We also define generalizations of the centralizer to establish a result relevant to infinite locally finite minimal non-solvable groups.
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
2
Strony
266-273
Opis fizyczny
Daty
wydano
2010-04-01
online
2010-04-14
Twórcy
autor
autor
Bibliografia
  • [1] Arıkan A., Characterizations of minimal non-solvable Fittingp-groups, J. Group Theory, 11(1), 95–103, 2008 http://dx.doi.org/10.1515/JGT.2008.006
  • [2] Asar A. O., Locally nilpotent p-groups whose proper subgroups are hypercentral or nilpotent-by-Chernikov, J. London Math. Soc. (2), 61(2), 412–422, 2000 http://dx.doi.org/10.1112/S0024610799008479
  • [3] Robinson D.J.S., A course in the theory of groups, Springer-Verlag, New York, Heidelberg, Berlin, 1982
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0005-8
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.